# SDR 2017FA0000620

- Difficulty date: October 30, 2017
- Submitted: December 6, 2017
- Operation: General aviation
- Aircraft: N345BH
- Make and model: Lear 45LEAR
- Aircraft serial: 100
- Aircraft time: 4,750 hours, 3,646 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 3554
- Condition: Failed
- Location: Cockpit
- Part time: 374 hours, 300 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WINDSHIELD FAILED AFTER ONLY 373.7 HOURS IN SERVICE FROM A NEW CONDITION INSTALLED ON AIRCRAFT. RECIEVED THE FOLLOWING CAS MESSAGE - RH WINDSHIELD HT FAULT CAS MESSAGE. AFTER TROUBLESHOOTING DETERMINED THE WINDSHIELD REQUIRED REPLACEMENT. REPLACED AND OPS CHECKED GOOD. THE WINDSHIEILD HAD ONLY 373.7 HOURS AND 300 CYCLES FROM A NEW CONDITION.
